Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 1609238, 10 pages
https://doi.org/10.1155/2018/1609238
Research Article

Optimization Model for Reserve Fleet Sizes in Traditional Transit Systems considering the Risk of Vehicle Breakdowns

College of Transportation, Jilin University, Changchun 130022, China

Correspondence should be addressed to Huasheng Liu; moc.361@125gnehsauhuil

Received 17 May 2018; Accepted 12 November 2018; Published 22 November 2018

Academic Editor: Florin Stoican

Copyright © 2018 Bowen Hou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bowen Hou, Shuzhi Zhao, Huasheng Liu, and Jin Li, “Optimization Model for Reserve Fleet Sizes in Traditional Transit Systems considering the Risk of Vehicle Breakdowns,” Mathematical Problems in Engineering, vol. 2018, Article ID 1609238, 10 pages, 2018. https://doi.org/10.1155/2018/1609238.